Alert archive / Iowa / Tornado Warnings in 2022
Tornado Warning 5, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Mar 5, 2022, 8:35 PM CST for Rock Island County, Illinois; Clinton County, Muscatine County, Scott County, Iowa. It was in force for 25 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2022, 8:35 PM CST (02:35 UTC)
- Expired
- Mar 5, 2022, 9:00 PM CST
- In force
- 25 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clinton County, IA, Muscatine County, IA, Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 7 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 8:37 PM CST | TORNADO | 2 Nw West Lake Park, IA | A TORNADO PRODUCED INTERMITTENT DAMAGE ALONG A ROUGHLY 4 MILE PATH. THE MOST SIGNIFICANT DAMAGE WAS NOTED AT A FARMSTEAD ON 160TH STREET EAST OF 100TH AVENUE WHERE SEVERAL OUTBUILDINGS WERE DAMAGED OR DESTROYED, AND TREES WERE DAMAGED OR SNAPPED. BOARDS WERE A |
| Mar 5, 8:37 PM CST | TORNADO | 2 Wnw West Lake Park, IA | A BRIEF WEAK TORNADO TOUCHED DOWN DAMAGING A SHED AND SOME TREES. |
| Mar 5, 8:45 PM CST | TSTM WND DMG | 2 Ssw Davenport Municip, IA | DELAYED REPORT. HOUSING FOR TRAFFIC LIGHTS AT THE INTERSECTION OF DIVISION AND 76TH STREETS WERE PHYSICALLY TURNED BY THUNDERSTORM WINDS. |
| Mar 5, 8:46 PM CST | TSTM WND GST 62 | Davenport Municipality, IA | REPORTED ON RSOIS AT NWS OFFICE. |
| Mar 5, 8:46 PM CST | TSTM WND GST 70 | Davenport Municipality, IA | CORRECTS PREVIOUS TSTM WND GST REPORT FROM DAVENPORT MUNICIPALITY. REPORTED ON RSOIS AT NWS OFFICE. |
| Mar 5, 8:47 PM CST | HAIL 0.25 | Davenport Municipality, IA | OCCURRING RIGHT NOW AT NWS OFFICE. |
| Mar 5, 8:50 PM CST | TSTM WND DMG | 2 W Bettendorf, IA | SIDING REMOVED FROM HOUSE DUE TO THE HIGH WINDS. |
| Mar 5, 9:03 PM CST | HAIL 0.5 | 3 S Mount Joy, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 5, 6:10 PM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.6 hours before the alert went out and 0 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 395 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
486
WFUS53 KDVN 060235
TORDVN
ILC161-IAC045-139-163-060300-
/O.NEW.KDVN.TO.W.0005.220306T0235Z-220306T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
835 PM CST Sat Mar 5 2022
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Southeastern Rock Island County in northwestern Illinois...
Scott County in east central Iowa...
Northeastern Muscatine County in east central Iowa...
South central Clinton County in east central Iowa...
* Until 900 PM CST.
* At 835 PM CST, severe thunderstorms capable of producing a tornado
were located along a line extending from near Walcott to
Montpelier, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Milan and Donahue around 845 PM CST.
Rock Island, Eldridge and Long Grove around 850 PM CST.
Davenport, Moline and Riverdale around 855 PM CST.
Other locations in the path of these tornadic storms include
Bettendorf, East Moline, Silvis, Le Claire, Hampton, Port Byron,
Rapids City, McCausland and Low Moor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4185 9037 4151 9031 4151 9036 4150 9037
4140 9081 4170 9090
TIME...MOT...LOC 0235Z 245DEG 42KT 4168 9081 4145 9077
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Uttech2 follow-up statements
759
WWUS53 KDVN 060243
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
843 PM CST Sat Mar 5 2022
IAC139-060253-
/O.CAN.KDVN.TO.W.0005.000000T0000Z-220306T0300Z/
Muscatine IA-
843 PM CST Sat Mar 5 2022
...THE TORNADO WARNING FOR NORTHEASTERN MUSCATINE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for northwestern
Illinois...and east central Iowa.
A Severe Thunderstorm Watch remains in effect until 200 AM CST for
northwestern Illinois.
LAT...LON 4185 9037 4151 9031 4151 9036 4150 9037
4143 9070 4173 9079
TIME...MOT...LOC 0243Z 245DEG 42KT 4171 9071 4148 9067
$$
ILC161-IAC045-163-060300-
/O.CON.KDVN.TO.W.0005.000000T0000Z-220306T0300Z/
Rock Island IL-Scott IA-Clinton IA-
843 PM CST Sat Mar 5 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CST FOR
SOUTHEASTERN ROCK ISLAND...SCOTT AND SOUTH CENTRAL CLINTON
COUNTIES...
At 843 PM CST, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Donahue to near
Buffalo, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Eldridge and Long Grove around 850 PM CST.
Moline and Riverdale around 855 PM CST.
Other locations in the path of these tornadic storms include
Bettendorf, East Moline, Silvis, McCausland, Le Claire, Hampton,
Rapids City, Port Byron, Princeton and Low Moor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4185 9037 4151 9031 4151 9036 4150 9037
4143 9070 4173 9079
TIME...MOT...LOC 0243Z 245DEG 42KT 4171 9071 4148 9067
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
McClure757
WWUS53 KDVN 060251
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
851 PM CST Sat Mar 5 2022
ILC161-IAC045-163-060300-
/O.CON.KDVN.TO.W.0005.000000T0000Z-220306T0300Z/
Rock Island IL-Scott IA-Clinton IA-
851 PM CST Sat Mar 5 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CST FOR EAST
CENTRAL ROCK ISLAND...EASTERN SCOTT AND SOUTH CENTRAL CLINTON
COUNTIES...
At 851 PM CST, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Long Grove to Rock
Island, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Silvis,
Eldridge, Milan, Le Claire, Hampton, Port Byron, Rapids City,
Princeton, Long Grove, Riverdale, McCausland, Low Moor, Carbon Cliff,
Panorama Park and Malone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4185 9037 4151 9031 4151 9036 4150 9037
4146 9056 4177 9063
TIME...MOT...LOC 0251Z 245DEG 42KT 4175 9061 4152 9057
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
McClureWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 5, 5:27 PM CST, 3 hours 8 minutes earlier.
Area forecast discussion, Mar 5, 5:27 PM CST, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
527 PM CST Sat Mar 5 2022
...00Z AVIATION UPDATE...
.SYNOPSIS...
Issued at 224 PM CST Sat Mar 5 2022
On and off showers and thunderstorms have been impacting much of
eastern Iowa and northwest Illinois this morning and early this
afternoon, bringing mostly heavy rain, small hail, lightning and
brief gusty winds. This activity has been mainly elevated with a
warm front in place near the Hwy 20 corridor and increasing WAA over
the area. Temperatures as of 2 PM were in the upper 50s to low 70s,
with the later being seen mainly along and south of Interstate 80.
Not too far to the west, a surface low was analyzed over north
central Kansas, with a cold front extending to its northeast and
southwest. A dry line was analyzed to the south of the surface low
and extended all the way into southwest Texas.
&&
.SHORT TERM...(This Evening through Sunday)
ISSUED AT 224 PM CST Sat Mar 5 2022
[Key Messages]
1) Severe thunderstorms remain possible this afternoon and evening;
main threats are damaging wind gusts, a few tornadoes and large hail
2) Very strong winds with and post-frontal with gusts of 45-50 MPH
at times
3) Quieting down Sunday with a mix of sun and clouds and cooler
temperatures
[Discussion]
Main short term concern continues to be the threat for severe
thunderstorms this afternoon and evening as the northeast moving
surface low sends the aforementioned cold front and dry slot into the
area. Not too much in the way of change has been made to the overall
forecast as we deal with a multitude of hazards and various seasons
in 24 hours. SPC maintains much of the area in a Level 2 (slight)
risk, but has increased to a Level 3 (enhanced) risk for portions of
east central Iowa. More details below.
CAMs continue to hint on two rounds of showers and storms moving
through our CWA this afternoon and evening. The first round, which
as of this hour is currently stretching along the I-35 corridor, will
reach our western counties around 3-4 PM. These storms will be
fueled by an extremely robust 40-50 knot LLJ ahead of the surface
low and cold front, which will act to increase MUCAPE to around 500-
1000 J/kg. With such ample 0-6 km shear of around 50-60 knots,
storms should have no trouble organizing despite the meager
instability (classic high shear-low CAPE). Storms in this round may
have potential to produce large hail and a tornado if they can
anchor on the warm front in place across the area.
The next round, which will be tied to the cold front, arrives this
evening across the west. Timing looks to be around 7-10 PM. Showers
and storms with the front will have potential to produce all modes
of severe weather with extremely ample low/mid level shear and
instability along and ahead of the front. Right now, wind remains
the primary concern due to the 40-50 kt LLJ aloft, and potential for
steep low-level lapse rates to mix these winds down to the surface.
(this was the primary reason for the SPC to Level 3 threat
increase). Storms will also be fast moving around 50 to 60 knots.
Will note, that depending on the evolution of this first round, this
second round may be negatively impacted if it can rob enough
instability (definitely a possibility given how early we are in the
season).
Winds will also remain a concern post-frontal with strong CAA
expected and falling temperatures. Have maintained and expanded the
wind advisory for the remainder of the CWA from 600 PM this evening
to 600 AM Sunday, with potential for winds to gust in the 45-50 MPH
range. These winds will gradually decrease Sunday with a weakening
pressure gradient.
Speaking of Sunday, quiet and cooler weather is expected as we will
be in between systems. Skies should feature a mix of clouds and sun,
with PM highs climbing into the 40s.
.LONG TERM...(Sunday Night through Saturday)
ISSUED AT 224 PM CST Sat Mar 5 2022
[Key Messages]
1) Light accumulating snow Sunday evening through midday Monday
2) Dry mid-week before active weather arrives for late week
3) Temperatures trending below normal for early March
[Discussion]
Sunday...
Daytime should feature dry but mostly cloudy conditions with very
weak high pressure passing overhead. Despite the frontal passage
today, expect PM highs to climb into the low to upper 40s as this
shot of cold air is not as deep as previous intrusions (gotta love
heading into Spring!).
Sunday Night Through Monday...
Our nice shot of Spring quickly gets replaced by another shot of
Winter as our next weather maker passes through the mid-Mississippi
River Valley region. Closed upper level low pressure will reach the
Four Corners early Sunday morning, and is progged to phase with an
upstream shortwave diving south from the northern Rockies Sunday
afternoon. This phased shortwave will send robust cyclonic vorticity
advection across the Midwest, leading to surface low development over
northeast Oklahoma Sunday evening. This low will track along the 925
hPa temp gradient, with a current forecast track taking this system
into southern Illinois and the Ohio River Valley Monday morning.
The current forecast track of this system places much of the CWA on
the northwest side of the low, with most guidance depicting rather
robust deformation and lift moving into parts of the southern CWA.
Thankfully, since we start out well above freezing, precipitation
should begin as rain Sunday evening. With flow switching to the
northwest overnight and CAA moving into the area, precipitation
should begin to change over to all snow with temperatures cooling
aloft.
Due to the phasing conflicts with models, there remains some
disagreement on the exact placement of the heavier snowfall axis
over the CWA. However, there remains high confidence of much of the
area seeing accumulating snowfall, with increasing probabilities
some may see around 2-3 inches of snow. More details and potential
for products will likely follow for the next forecast package.
Thankfully, as the previous discussion eluded, the DGZ is lacking
significant moisture and lift.
Monday Night on...
Dry weather is favored through much of mid next week with several
rounds of high pressure and dry cold fronts moving through the area.
The next chance of precipitation does not arrive until next Thursday
as guidance suggests another surface low moving into the Midwest. At
this time, a mix of rain and snow is favored over the area.
Confidence is high in below normal temperatures returning to the
area with flow being dominant out of the northwest and 925-850 hPa
temperatures falling into the -15 to -20 celcius range. This would
places us with highs in the 20s/30s and lows in the single
digits/teens late next week into next weekend. Normal temperatures
for mid-March are highs in the mid to upper 40s, and lows in the mid
to upper 20s.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
ISSUED AT 519 PM CST Sat Mar 5 2022
Showers and a few weak storms are lifting generally away from the
terminals at the start of the period, but the main focus is shifting
back to our west with another broken line of storms moving through
central Iowa. This line will sweep east and likely impact most if
not all of the terminals after 01z through 05z. MVFR to IFR
conditions are expected with the storms with severe weather
possible and strong winds. After the line moves through a cold
front will follow, and then low MVFR to IFR CIGs thereafter and
strong westerly winds 20-35+ kts. Cigs may climb to higher MVFR
and possibly VFR in some areas by Sunday afternoon. Winds will
remain gusty from NW on Sunday.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Advisory until 6 AM CST Sunday for Benton-Buchanan-Cedar-
Clinton-Delaware-Des Moines-Dubuque-Henry IA-Iowa-Jackson-
Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-Muscatine-
Scott-Van Buren-Washington.
IL...Wind Advisory until 6 AM CST Sunday for Bureau-Carroll-Hancock-
Henderson-Henry IL-Jo Daviess-McDonough-Mercer-Putnam-Rock
Island-Stephenson-Warren-Whiteside.
MO...Wind Advisory until 6 AM CST Sunday for Clark-Scotland.
&&
SYNOPSIS...Speck
SHORT TERM...Speck
LONG TERM...Speck
AVIATION...McClureHazardous weather outlook, Mar 5, 2:38 PM CST, 5 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 238 PM CST Sat Mar 5 2022 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-062045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 238 PM CST Sat Mar 5 2022 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT A strong storm system will lift northeastward from eastern Colorado today and into the Upper Great Lakes by Sunday morning. This will bring a strong cold front across the area this evening. A line of thunderstorms is expected to develop along the front and quickly move across the area this evening. The main threat will be damaging winds with a secondary threat for tornadoes. These storms will also be moving very quickly. The Storm Predicition Center has a Level 2 risk of severe thunderstorms for much of the area, with a Level 3 risk in east central Iowa. Southwesterly to westerly winds of 20 to 30 MPH with gusts up to 45 and 50 MPH will develop this evening and switch to the west behind a cold front. A wind advisory continues for the area for tonight into Sunday morning. Please see the latest products for the most up to date details. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Increasing confidence in a winter storm bringing rain and then snow Sunday night and through Monday. Accumulating snowfall is also possible. Some uncertainty on amounts still exists, but a narrow band of heavier snowfall is possible, which can lead to a localized max in the snowfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon into this evening. PS
In the hours before
Local storm report, Mar 5, 8:20 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
820 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST MUSCATINE MUNICIPALITY 41.37N 91.15W
03/05/2022 M56 MPH MUSCATINE IA AWOS
IADOT AWOS.
&&Local storm report, Mar 5, 8:21 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
821 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 4 SSE MOSCOW 41.54N 91.05W
03/05/2022 E0.25 INCH MUSCATINE IA AMATEUR RADIO
&&Local storm report, Mar 5, 8:26 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
826 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL 4 SSE MOSCOW 41.54N 91.05W
03/05/2022 E1.00 INCH MUSCATINE IA AMATEUR RADIO
&&Local storm report, Mar 5, 8:28 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST 4 SSE MOSCOW 41.54N 91.05W
03/05/2022 E65 MPH MUSCATINE IA AMATEUR RADIO
&&Local storm report, Mar 5, 8:29 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL CASCADE 42.30N 91.01W
03/05/2022 E0.25 INCH DUBUQUE IA TRAINED SPOTTER
&&Local storm report, Mar 5, 8:31 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
831 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HEAVY RAIN 2 ENE HAZLETON 42.63N 91.86W
03/05/2022 M1.36 INCH BUCHANAN IA CO-OP OBSERVER
IN THE PAST 12 HOURS.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 6:23 PM CST | Special Weather Statement | DVN | Carroll, Stephenson | 52 min |
| Mar 5, 6:33 PM CST | Severe Thunderstorm Warning | DVN | Stephenson | 16 min |
| Mar 5, 7:59 PM CST | Severe Thunderstorm Warning | DVN | Jo Daviess | 31 min |
| Mar 5, 8:02 PM CST | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 43 min |
| Mar 5, 8:16 PM CST | Severe Thunderstorm Warning | DVN | Henderson | 44 min |
| Mar 5, 8:26 PM CST | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 49 min |
| Mar 5, 8:29 PM CST | Severe Thunderstorm Warning | DVN | Jo Daviess | 31 min |
| Mar 5, 8:44 PM CST | Tornado Warning | DVN | Mercer | 17 min |
| Mar 5, 8:52 PM CST | Tornado Warning | DVN | Carroll, Henry, Rock Island, Whiteside | 38 min |
| Mar 5, 9:08 PM CST | Severe Thunderstorm Warning | DVN | Bureau, Henry, Whiteside | 52 min |
| Mar 5, 9:27 PM CST | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 33 min |
| Mar 5, 9:33 PM CST | Severe Thunderstorm Warning | DVN | Bureau, Henry | 42 min |
| Mar 5, 9:56 PM CST | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam, Whiteside | 49 min |
| Mar 6, 3:05 PM CST | Winter Weather Advisory | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 21 hr |
| Mar 5, 6:47 PM CST | Tornado Warning | DVN | Jefferson, Keokuk | 43 min |
| Mar 5, 6:48 PM CST | Tornado Warning | DVN | Benton | 42 min |
| Mar 5, 6:55 PM CST | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Linn | 35 min |
| Mar 5, 7:20 PM CST | Tornado Warning | DVN | Benton, Buchanan, Linn | 40 min |
| Mar 5, 7:26 PM CST | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones, Linn | 34 min |
| Mar 5, 7:34 PM CST | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Linn | 26 min |
| Mar 5, 7:40 PM CST | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Lee, Van Buren | 50 min |
| Mar 5, 7:42 PM CST | Tornado Warning | DVN | Buchanan, Delaware | 26 min |
| Mar 5, 7:43 PM CST | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Keokuk, Louisa, Washington | 47 min |
| Mar 5, 8:05 PM CST | Severe Thunderstorm Warning | DVN | Lee | 40 min |
| Mar 5, 8:06 PM CST | Severe Thunderstorm Warning | DVN | Benton, Cedar, Linn | 39 min |
| Mar 5, 8:30 PM CST | Severe Thunderstorm Warning | DVN | Lee | 30 min |
Nearby
Tornado Warnings in Iowa, 2022Tornado Warnings in Illinois, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.